# SDR SWIA201438098

- Difficulty date: June 4, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 44,905 hours, 58,073 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE F/O`S ALTITUDE WAS AT 12 DEGREES.  CAPTAIN'S AND STBY WERE AT 4 DEGREES PITCH UP. F/O`S SIDE HAD A COMPUTER AND HDG FLAG.  AT CRUISE, THE AUTOPILOT KICKED OFF AND WE RECEIVED AN ATTITUDE DISPLAY AND AUTOPILOT FAIL ON MAP.  RETURNED TO FIELD ON STBY GYRO.  REPLACED NR 2 ADI CIRCUIT BREAKER AND REPAIRED 2 PUSHED PINS ON NR 2 AHRS RACK CONNECTOR P0162 IAW AMM.
